www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/23125

Title: Nakayama automorphisms of double Ore extensions of Koszul regular algebras
Authors: Zhu, Can
Van Oystaeyen, Fred
Zhang, Yinhuo
Issue Date: 2017
Citation: Manuscripta mathematica, 152(3), p. 555-584
Abstract: Let A be a Koszul Artin–Schelter regular algebra and σσ an algebra homomorphism from A to M2×2(A)M2×2(A). We compute the Nakayama automorphisms of a trimmed double Ore extension AP[y1,y2;σ]AP[y1,y2;σ] [introduced in Zhang and Zhang (J Pure Appl Algebra 212:2668–2690, 2008)]. Using a similar method, we also obtain the Nakayama automorphism of a skew polynomial extension A[t;θ]A[t;θ] , where θθ is a graded algebra automorphism of A. These lead to a characterization of the Calabi–Yau property of AP[y1,y2;σ]AP[y1,y2;σ] , the skew Laurent extension A[t±1;θ]A[t±1;θ] and A[y±11,y±12;σ]A[y1±1,y2±1;σ] with σσ a diagonal type.
Notes: Zhu, C (reprint author), Univ Shanghai Sci & Technol, Coll Sci, Shanghai 200093, Peoples R China czhu@usst.edu.cn; fred.vanoystaeyen@ua.ac.be; yinhuo.zhang@uhasselt.be
URI: http://hdl.handle.net/1942/23125
DOI: 10.1007/s00229-016-0865-8
ISI #: 000394376800012
ISSN: 0025-2611
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version419.14 kBAdobe PDF
Peer-reviewed author version1.24 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.